Local Asymptotic Distribution of Zeros of Orthogonal Polynomials

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Varying discrete Laguerre-Sobolev orthogonal polynomials: Asymptotic behavior and zeros

We consider a varying discrete Sobolev inner product involving the Laguerre weight. Our aim is to study the asymptotic properties of the corresponding orthogonal polynomials and of their zeros. We are interested in Mehler–Heine type formulas because they describe the asymptotic differences between these Sobolev orthogonal polynomials and the classical Laguerre polynomials. Moreover, they give u...

متن کامل

Orthogonal polynomials on the unit circle: distribution of zeros

Marcellan, F. and E. Godoy, Orthogonal polynomials on the unit circle: distribution of zeros, Journal of Computational and Applied Mathematics 37 (1991) 195-208. In this paper we summarize some results concerning zeros of orthogonal polynomials with respect to an indefinite inner product. We analyze the inverse problem, i.e., a discrete representation for the functional in terms of the n th ort...

متن کامل

Monotonicity of Zeros of Orthogonal Laurent Polynomials

Monotonicity of zeros of orthogonal Laurent polynomials associated with a strong distribution with respect to a parameter is discussed. A natural analog of a classical result of A. Markov is proved. Recent results of Ismail and Muldoon based on the Hellman-Feynman theorem are also extended to a monotonicity criterion for zeros of Laurent polynomials. Results concerning the behaviour of extreme ...

متن کامل

Zeros of Quasi-Orthogonal Jacobi Polynomials

We consider interlacing properties satisfied by the zeros of Jacobi polynomials in quasi-orthogonal sequences characterised by α > −1, −2 < β < −1. We give necessary and sufficient conditions under which a conjecture by Askey, that the zeros of Jacobi polynomials P (α,β) n and P (α,β+2) n are interlacing, holds when the parameters α and β are in the range α > −1 and −2 < β < −1. We prove that t...

متن کامل

Multiplicity of Zeros and Discrete Orthogonal Polynomials

We consider a problem of bounding the maximal possible multiplicity of a zero of some expansions ∑ aiFi(x), at a certain point c, depending on the chosen family {Fi}. The most important example is a polynomial with c = 1. It is shown that this question naturally leads to discrete orthogonal polynomials. Using this connection we derive some new bounds, in particular on the multiplicity of the ze...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Transactions of the American Mathematical Society

سال: 1994

ISSN: 0002-9947

DOI: 10.2307/2154588